author = {Hesse, M. and Rumpf, M. and Sturm, K.-T.},
  title = {Discretization and convergence for harmonic maps into trees},
  journal = {Calculus of Variations},
  year = {2004},
  volume = {21},
  pages = {113--136},
  abstract = {The nonlinear Dirichlet problem is considered for maps from a two
	dimensional domain into trees with one branch point. The Dirichlet
	energy is defined using a semigroup approach based on Markov kernels.
	The problem is discretized using a suitable finite element approach
	and convergence of a corresponding iterative numerical method is
	proved. The presented approach integrates stochastic methods on discrete
	lattices and finite element projection techniques. Finally, a couple
	of numerical results are presented.},
  pdf = { 1},
  printed = {1}